# SDR HALA2015071600140

- Difficulty date: July 16, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 23,357 hours, 3,895 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 33324090001
- Part serial: 02297
- Condition: Overheated
- Location: Nr 6
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AROUND 65 KTS, ECAM MESSAGE HOT BRAKE, NR 6 BRAKE AT 320.  ALL BRAKE TEMPS AROUND 130 PRIOR TO TAKEOFF ROLL.  VERIFIED WHEEL SPINS FREELY.  REPLACED NR 6 TIRE AND BRAKE.
